RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 3(7), Pages 425–432 (Mi msb3596)  

This article is cited in 2 scientific papers (total in 2 papers)

Densely embedded ideals of semigroups

L. N. Shevrin


Abstract: The main result of this paper is the following theorem: A semigroup with equi-operative elements cannot be a densely embedded ideal of a semigroup. This theorem, by generalizing an earlier result by the author, solves a problem that has remained open for a number of years. In conjunction with some results by L. M. Gluskin, this yields several corollaries containing conclusive results with regard to densely embedded ideals.
Bibliography: 14 titles.

Full text: PDF file (882 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:3, 401–408

Bibliographic databases:

UDC: 519.47
MSC: 20M12, 20L05, 20M20
Received: 29.12.1968

Citation: L. N. Shevrin, “Densely embedded ideals of semigroups”, Mat. Sb. (N.S.), 79(121):3(7) (1969), 425–432; Math. USSR-Sb., 8:3 (1969), 401–408

Citation in format AMSBIB
\Bibitem{She69}
\by L.~N.~Shevrin
\paper Densely embedded ideals of semigroups
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 3(7)
\pages 425--432
\mathnet{http://mi.mathnet.ru/msb3596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=248258}
\zmath{https://zbmath.org/?q=an:0194.02602}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 3
\pages 401--408
\crossref{https://doi.org/10.1070/SM1969v008n03ABEH001122}


Linking options:
  • http://mi.mathnet.ru/eng/msb3596
  • http://mi.mathnet.ru/eng/msb/v121/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Shevrin, “On densely imbedded ideals of algebras”, Math. USSR-Sb., 17:2 (1972), 216–227  mathnet  crossref  mathscinet  zmath
    2. Yurii V. Zhuchok, “The endomorphism semigroup of a free dimonoid of rank 1”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 3, 30–37  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:225
    Full text:65
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019